# SDR CALA0100642

- Difficulty date: July 9, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 45,234 hours, 21,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY OVERHEAD LIGHTS INOPERATIVE FROM ROWS 1-7.  THE BATTERIES FOR THE OVERHEAD EMERGENCY LIGHTS WERE REMOVED AND REPLACED AND OPERATION CHECKED GOOD IAW MM 33-50-00.
